Polycynthemia Vera

Been on hydroxycarbamide since July following suspension of plebotomy. Initially my 500mg a day seemed to have no side effects but worryingly in the last monthor so i seem to be plagued with bone pains which sees to come from nowhere and severe gout attacks(knee and feet). I have been taking Allopurinol (300mg) since May. My next Haematologist consultation is not until 7th October. I suffered from gout attacks a few years before my PV diagnosis and avoid high purine foods so am aware of do's and don'ts.

I love cycling and have a golf holiday in two weeks time but have been inactive due to the above for five weeks and very depressed.

1 Reply

oldestnewest
  • Sorry to hear you are feeling so low. I am also on hydroxy and get bone pain. As you can see from another recent post many others do too. It can be very hard to cope with especially if you are normally active and it affects this. Hope you pick up soon.

    Karen

You may also like...